| Model Number |
TMICL13.2 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lens work order search-no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter states a 13.2mm tmicl13.2 implantable collamer lens -7.0/+2.5/171 (sphere/cylinder/axis) was "vold to flat, remove." attempts to obtain additional information have not been successful.
Additional Manufacturer Narrative
H3-device evaluation: the lens was returned in liquid in a vial and biohazard bag.Visual inspection found no visible damage to the lens.Claim#: (b)(4).
Additional Manufacturer Narrative
B5-additional info: on (b)(6) 2021 the lens was explanted due to low vault.The cause is reported as device and a patient-related factor.Reportedly, the patient had high anxiety due to low vault and was unwilling to wait for more healing and requested the icl be explanted.Claim# (b)(4).